Jump to content

Adding benzobuddies to my "tools" for tapering.


[me...]

Recommended Posts

Hi all -

 

I've been on xanax approx. 10 years. My neurologist prescribed. I have MS (20 years) and my neurologist thought they would help w/ anxiety. I was taking 1.25 mg. max daily. I've tapered down to .25 and I'm stuck. I break the pill in half. 0.125 (?) and take 12 hours apart. Now what? How do I get this horrible drug out of my body? My taper issues are chest pressure, anxiety about the med itself, and not knowing what to do next. Any ideas?

Link to comment
Share on other sites

Hello mditationnana - Welcome to BenzoBuddies!

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Answers you seek can be found on several of our boards. Based on the information provided in your introduction, the following links may be a good starting place for you:

 

General Taper Plans

Withdrawal Support During Your Taper

 

Also when you have a chance, I highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, some folks suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.

 

Hope this is enough to get you started.

 

JBen021

Link to comment
Share on other sites

×
×
  • Create New...